Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had hit on testicles. Having low sex drive and frequent urination. What are the complications?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Hi, I recently had a fight with my boyfriend, and I punched him in the testicles.
They appear to be fine, but now he is complaining of a low sex drive and frequent urination. Is it possible that I damaged his testicles and affected his fertility? If so, what are the chances?
Posted Mon, 27 Aug 2012 in Testicle Problems
Answered by Dr. Raju A.T 36 minutes later

Thanks for your query.

Low sex drive can be attributed to the testicular injury if it was enough to cause severe damage to the Sertoli cells which produce testosterone.

Frequent urination could not be related to the testicular injury directly or indirectly .Such a symptom could be due to climatic changes and hydration.

Though the low sex drive could be due to the trauma to the testis , I consider such a problem to occur with minor trauma are very less.

To be on safer side ,I advice you to get the testosterone hormone level assessed and a semen analysis done , which rules out infertility and any other complication doubted.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor